# SDR UIEA2014062700286

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Clamp
- Part number: 9055MZ09272
- Condition: Broken
- Location: Start Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V BAND COUPLING BETWEEN NR 1 ENG START VLV & STARTER BROKE.  R & R V BAND CLAMP ON NR 1 ENG START VLV IAW AMM 80-11-02.
